Facebook Instagram Twitter RSS Feed Back to top

Density of topologies generated by functions and by sequences

In: Tatra Mountains Mathematical Publications, vol. 40, no. 2
Małgorzata Filipczak - Tomasz Filipczak
Detaily:
Rok, strany: 2008, 103 - 115
O článku:
In the paper we investigate $f$-density operators and $f$-density topologies generated by functions $f$ satisfying the condition $\liminf\limitsx\rightarrow 0+((f(x)) / (x))>0$. We compare them with topologies generated by sequences.
Ako citovať:
ISO 690:
Filipczak, M., Filipczak, T. 2008. Density of topologies generated by functions and by sequences. In Tatra Mountains Mathematical Publications, vol. 40, no.2, pp. 103-115. 1210-3195.

APA:
Filipczak, M., Filipczak, T. (2008). Density of topologies generated by functions and by sequences. Tatra Mountains Mathematical Publications, 40(2), 103-115. 1210-3195.